Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2019, Volume 59, Number 5, Pages 792–795 (Mi zvmmf10892)  

Analytical solutions of the internal gravity wave equation for a semi-infinite stratified layer of variable buoyancy

V. V. Bulatov, Yu. V. Vladimirov

Ishlinsky Institute for Problems in Mechanics, Russian Academy of Sciences, Moscow, 119526 Russia

Abstract: The problem of constructing asymptotics describing far-field internal gravity waves generated by an oscillating point source of perturbations moving in a vertically semi-infinite stratified layer of variable buoyancy is considered. For a model distribution of the buoyancy frequency, analytical solutions of the main boundary value problem are obtained, which are expressed in terms of Whittaker functions. An integral representation for the Green's function is obtained, and asymptotic solutions are constructed that describe the amplitude-phase characteristics of internal gravity wave fields in a semi-infinite stratified medium with a variable buoyancy frequency far away from the perturbation source.

Key words: stratified medium, internal gravity waves, variable buoyancy frequency, Whittaker function.

Funding Agency Grant Number
Russian Academy of Sciences - Federal Agency for Scientific Organizations AAAA-A17-117021310375-7
The research was carried out in the framework of the Federal target program, project no. АААА-А17-117021310375-7.


DOI: https://doi.org/10.1134/S0044466919050053


English version:
Computational Mathematics and Mathematical Physics, 2019, 59:5, 747–750

Bibliographic databases:

UDC: 519.63
Received: 23.03.2018
Revised: 11.01.2019
Accepted:11.01.2019

Citation: V. V. Bulatov, Yu. V. Vladimirov, “Analytical solutions of the internal gravity wave equation for a semi-infinite stratified layer of variable buoyancy”, Zh. Vychisl. Mat. Mat. Fiz., 59:5 (2019), 792–795; Comput. Math. Math. Phys., 59:5 (2019), 747–750

Citation in format AMSBIB
\Bibitem{BulVla19}
\by V.~V.~Bulatov, Yu.~V.~Vladimirov
\paper Analytical solutions of the internal gravity wave equation for a semi-infinite stratified layer of variable buoyancy
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2019
\vol 59
\issue 5
\pages 792--795
\mathnet{http://mi.mathnet.ru/zvmmf10892}
\crossref{https://doi.org/10.1134/S0044466919050053}
\elib{https://elibrary.ru/item.asp?id=37310679}
\transl
\jour Comput. Math. Math. Phys.
\yr 2019
\vol 59
\issue 5
\pages 747--750
\crossref{https://doi.org/10.1134/S0965542519050051}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000472151500006}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85067629534}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf10892
  • http://mi.mathnet.ru/eng/zvmmf/v59/i5/p792

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:52

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021